# SDR SCNA2020031914018

- Difficulty date: February 14, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL POINTS AT R1 DOOR CREASE BEAM BTW STA 328 TO STA 291.5REMOVED AND REPLACED R1 DOOR CREASE BEAM AT STA 328 TO STA 291.5 ALL WORK DONE IAW B737-800 SRM 51-70-02, SRM 51-40-02 SRM 51-40-05 AND AMM 53-11-01
